| Model Number |
WW1030P1EN |
| Medical Device Problem Codes |
Defective Alarm (1014); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was not performed because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional tests were performed.The device was received in good physical condition but the red light-emitting diode (led) was damaged from impact.The reported problem was duplicated.The monitor was powered up and the red led did not light up.The main board was replaced.The root cause of the reported issue was found to be impact to the monitor.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the light on top of the device will not work when alarming.No patient injury was reported.